# SDR SWAA010944

- Difficulty date: March 28, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 58,849 hours, 63,188 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD SVC DOOR FRAME CRACKED AT LOWER AFT CORNER.  REPAIRED DOOR FRAME PER SRM.
